MathSciNet Relay Station
MathSciNet bibliographic data
MR505553 57R42 (55Q10 55Q25 58C27)
Freedman, Michael H. Quadruple points of $3$-manifolds in $S\sp{4}$. Comment. Math. Helv. 53 (1978), no. 3, 385–394.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement